during my last period i had a severe abdominal pain. my pain was so bad that i nearly fainted. after tat when i went to consult a gyno, i was diagnosed with a cyst .she prescribed femilon pills for 21 days. during this course of taking pills, me and my fiance made love. iam still taking those pills.. 2 more pills for 21 days to get over. but for past 1 week iam urinating often. is there any possibility of me becoming pregnant?? am scared... while prescribing these pills, she told they are actually taken for delaying pregnancy.. but still am scared..i need to know if this frequent urinating a symptom of pregnancy or its because of the cyst.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.